# SDR DALA13022440926

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 64,494 hours, 49,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MX FOUND A WIRE INSTALLED ON AN INCORRECT TERMINAL AT THE BATTERY PACK.  THE BATTERIES AND THE BATTERY PACK WERE REPLACED AND THE WIRES INSTALLED IAW THE WDM.  THE LIGHTS HAVE RETURNED TO AN OPS CONDITION.
